# SDR SWAA2016071353743

- Difficulty date: June 17, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727C+10 - 797, LBL 22.   REPAIRED THE SUPPORT IAW SRM.
